# SDR AALA200801652

- Difficulty date: June 7, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug MD 83
- Aircraft serial: 53187
- Aircraft time: 38,311 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 14D INOPERATIVE.  REPAIRED BROKEN WIRE FOR EMERGENCY LIGHT AT SEAT 14D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
